# SDR DALA2016083006264

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTIVE COATING MISSING FROM LONGERON L-29L, STA 932.  POSSIBLE CORROSION.  REPAIRED DAMAGED AREA BY BLENDING IAW 53-00-00, FIG 103 AND INSTALLING REPAIR U-CHANNEL DOUBLER OVER AREA IAW SRM 53-00-05, REPAIR 3, FIG 201.  ORIGINAL THICKNESS .125" REMOVED .031.  WHICH IS WITHIN REPAIRABLE LIMITS IAW SRM 53-00-05, REPAIR 3, FIG 201.  APPLIED SCEPTER DECAL IAW DSPM 900-5-1, NR 04.
